# SDR 872SJ009

- Difficulty date: January 7, 2005
- Submitted: January 8, 2005
- Operation: General aviation
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT W/W UPPER LT SIDE FWD AND AFT OF SIXTH FLOOR SUPPORT HAS CORROSION.  GBAMC NR 4178 CLEANED, CHECKED FOUND TO BE OUT OF LIMITS IAW DC-8 SRM 53-2-0.  REMOVED LT W/W, L/H SIDE AFT FLOOR SUPPORT AT STA 960.00 AND REPLACED FLOOR SUPPORT FITTING AT STA 960.00 IAW DC-8 SRM 53-2-0.-CLOSED-
